# SDR SWIA201437808

- Difficulty date: May 28, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 28,378 hours, 25,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT WITH A SERVICABLE UNIT.
